# SDR P5CA9701387

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Lt Elevator Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN TRAILING EDGE OF LEFT INBOARD ELEVATOR.  REPAIRED PER BAC SRM 51-40-09 AND 51-24-11.
